| Model Number |
M00558360 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was used in the esophagus during a balloon dilation procedure to treat esophageal stricture, performed on (b)(6) 2025.During the procedure, the balloon ruptured while pressure increased from 6.5 atm to 7atm.The customer stated that no pieces of the balloon detached inside the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.